MAUDE Adverse Event Report: BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE, 20 ML; SYRINGE, PISTON

BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE, 20 ML; SYRINGE, PISTON
Catalog Number MY8020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: my8020, batch#: 24055856.It was reported by customer that experiencing 4 different leaks from the bonded product- as the texium piece is coming off causing leaks.Complaint received via email(s).Experiencing 4 different leaks from the bonded product- as the texium piece is coming off causing leaks.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: my8020 and batch#: 24055856.It was reported by customer that experiencing 4 different leaks from the bonded product- as the texium piece is coming off causing leaks.Verbatim: complaint received via email(s) attached.Experiencing 4 different leaks from the bonded product- as the texium piece is coming off causing leaks.
 
Additional Manufacturer Narrative
It was reported by customer that experiencing 4 different leaks from the bonded product- as the texium piece is coming off causing leaks.One photo of the product packaging was submitted.No product or photo of the product failure was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model my8020 lot number 24055856 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
TEXIUM NEEDLE-FREE SYRINGE, 20 ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20834437
Report Number9616066-2024-01813
Device Sequence Number15612945
Product Code FMF
UDI-Device Identifier10885403221682
UDI-Public(01)10885403221682(11)240527(17)270527(10)24055856
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMY8020
Device Lot Number24055856
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown